| Catalog Number |
03.404.000S |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4) depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: e3: reporter is a j&j employee.D9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2024,, blue clips broke off in the ria 2 tube assembly during surgery.It is unknown if the procedure was completed successfully.There was no patient consequences.Surgery was delayed but it was unknown how long.This report is for one (1) ria 2 bone harvesting kit 520mm sterile this is report 1 of 1 for complaint (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturing location: packaged, sterilized and released by: monument release to warehouse date: 08-nov-2023.Expiration date: 31-oct-2024.Part number: 03.404.000s, ria 2 bone harvesting kit 520mm sterile.Lot number: 8507p67 (sterile).Lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria.This lot met all visual, sterility and packaging criteria at the time of release with no issues documented during the packaging or release of the product that would contribute to this complaint condition.Component part(s) reviewed: part number: 03.404m001, reaming rod/drive shaft packaged.Lot number: 8446p67.Lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Part number: 03.404m012, ria ii ream rod/dr shaft seal.Lot number: 7966p28.Lot quantity: (b)(4).Inspection instruction met all inspection acceptance criteria.Part number: 03.404m002, graft/irr/suction assembly.Lot number: 8446p85.Lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Part number: 03.404m014, irrigation tubing set.Lot number: 8105p52.Lot quantity: (b)(4).Inspection instruction met all inspection acceptance criteria.Part number: 03.404m015, suction tubing set.Lot number: 8105p51.Lot quantity: (b)(4).Inspection instruction met all inspection acceptance criteria.Part number: 03.404m033, ria ii graft filter.Lot number: 4887p02.Lot quantity: (b)(4).Inspection instruction met all inspection acceptance criteria.Part number: 03.404m003, manifold assembly packaged.Lot number: 8508p50.Lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Part number: 03.404m010, ria ii manifold assembly.Lot number: 8174p32.Lot quantity: (b)(4).Inspection instruction met all inspection acceptance criteria.This lot met all dimensional, packaging, and sterilization criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for this medwatch, a follow-up medwatch will be filed as appropriate.